# SDR CALA2021060200780

- Difficulty date: June 2, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 112,376 hours, 17,413 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Damaged
- Location: Rt Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE PYLON STRUT HYD HOSE TEMPORARY INSTALLED PER GPM 01-13 -015.DUE TO NO AVAILABILITY OF SOLID LINE. PER GPM 01-13-003 INT ERIM REPAIR MUST BE REPLACED WITH PERMENAT IN 50 FLIGHT HOURS.TH E REPAIR MUST BE CHECKED FOR INTEGRITY AT EACH MAINTENACE OPPORT UNITY PER GMM 05-30-15 DIP ITEM FOR TEMP RPR OF HYD LINE. INSTALLED TE MP HYD HOSE PER GPM 01-13-003 AND GPM 01-0-13-3.THIS INTERMI RPR MUST BE REPLACED BY PERMENANENT REPAIR WITH IN 50 FLT, HOURS RH ENGINE PYLON STRUT HYD HOSE TEMPORARY INSTALLED PER GPM 01-13 -015 DUE TO NO AVAILABILITY OF SOLID LINE PER GPM 01-13-003 PAR C.10. MUST BE REPLACED WITH NEW LINE WITHIN 500 FLYING HOURS.REF L/P 6379394  AND IPC 78-34-52-02 ITEM 145  MFG# 312T4100-34  NOTE: PART BEING SENT TO SMB SHOP FOR FABRICATION TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. Q/C REVIEWED. RECORDS UPDATE......SS T/A : 500 F/H.......SS
